| Catalog Number |
MDS808210ABE |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the rod that holds one side of the seat falls apart." the customer stated "there are two rods one on the left and one on the right, he says the one on the left is too short.".
Additional Manufacturer Narrative
The customer stated that one bar is too short and the rod that holds one side of the seat falls apart; no injuries reported.A physical sample was not provided, and a photo depicting the defect was provided for visual review.The investigation results were confirmed, and after reviewing the photo it was discovered that the front right seat guide is loose and only attached to the seat tube.The product appears to be in new condition; therefore, this issue is most likely due to shipping damage.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.